MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PLATINUM PLUS; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PLATINUM PLUS; WIRE, GUIDE, CATHETER
Model Number 40295
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the guidewire could not be separated from other devices.A.018/260cm platinum plus guidewire was selected for treatment.During the procedure, it was noted that the physician was unable to separate the sheath, wire, and a non-boston scientific (bsc) sensor from each other.The wire did not have the support to bring the sensor forward to the pulmonary artery, so the physician tried to pull the device back through the sheath.The sheath folded over on itself.The physician determined they could not safely remove the sheath or the sensor, so the site's vascular surgery came to assist.Vascular team was able to pull the sheath out, but the sensor remained in the patient's soft tissue.A small cut was performed which allowed the sensor to be removed.Patient remained stable throughout the entire procedure, and the patient was discharged and not hospitalized following the procedure.There were no post-procedure complications, but the physician reported there to be a significant delay due to deciding the plan of action and waiting for the vascular team to arrive.
 
Event or Problem Description
It was reported that the guidewire could not be separated from other devices.A.018/260cm platinum plus guidewire was selected for treatment.During the procedure, it was noted that the physician was unable to separate the sheath, wire, and a non-boston scientific (bsc) sensor from each other.The wire did not have the support to bring the sensor forward to the pulmonary artery, so the physician tried to pull the device back through the sheath.The sheath folded over on itself.The physician determined they could not safely remove the sheath or the sensor, so the site's vascular surgery came to assist.Vascular team was able to pull the sheath out, but the sensor remained in the patient's soft tissue.A small cut was performed which allowed the sensor to be removed.Patient remained stable throughout the entire procedure, and the patient was discharged and not hospitalized following the procedure.There were no post-procedure complications, but the physician reported there to be a significant delay due to deciding the plan of action and waiting for the vascular team to arrive.It was further reported that this compliant was reported via medwatch number mw5165238.

Brand Name
PLATINUM PLUS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21395766
Report Number2124215-2025-06964
Device Sequence Number8292180
Product Code DQX
UDI-Device Identifier08714729326212
UDI-Public08714729326212
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K945379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2026
Device Model Number40295
Device Catalogue Number40295
Device Lot Number0032361053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/07/2025
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPLANTABLE MICROSENSOR SYSTEM - CARDIOMEMS; IMPLANTABLE MICROSENSOR SYSTEM - CARDIOMEMS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown